# SDR FDEA201002200478

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Structure
- Part number: 148N666030
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RT DOOR NR 4 LATCH HOLE IS DEFORMED WITH CRACKS ON EDGE REMOVED CRACK BY BLENDING AREA SMOOTH ON EDGE AND STOP DRILLED EDGE CRACKS IAW SRM 52-40-01, FIG 201 REPAIR V.  INSTALLED REPAIR DOUBLER ON DOOR IAW SRM 52-40-  01 FIG 201 REPAIR V. CLASSIFIED AS MAJOR REPAIR.
